Title: Numerical stability analysis and computation of Hopf bifurcation points for delay differential equations
Authors: Luzyanina, T ×
Roose, Dirk #
Issue Date: Aug-1996
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:72 issue:2 pages:379-392
Abstract: We present a numerical technique for the stability analysis and the computation of branches of Hopf bifurcation points in nonlinear systems of delay differential equations with several constant delays. The stability analysis of a steady-state solution is done by a numerical implementation of the argument principle, which allows to compute the number of eigenvalues with positive real part of the characteristic matrix. The technique is also used to detect bifurcations of higher singularity (Hopf and fold bifurcations) during the continuation of a branch of Hopf points. This allows to trace new branches of Hopf points and fold points.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science